Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english
Публикаций на странице:    Page: 1 234
2013 year
Authors: Kloeden P., Krasnosel'skii A., Krejci P., Rachinskii D.

Alexei V. Pokrovskii (02.06.1948 -- 01.09.2010). Discrete and Continuous Dynamical Systems, Series B, 18, #2, 2013, p. i-iii
Download (1.5 MB)

2013 year
Authors: Krasnosel'skii A.

Resonant forced oscillations in systems with periodic nonlinearities, Discrete and Continuous Dynamical Systems, Series A, 2013, 33, №1,239-254
Download (461.2 KB)

2013 year
Authors: Krasnosel'skii A., O'Grady E., Pokrovskii A.V., Rachinskii D.

Periodic canard trajectories with multiple segments following the unstable part of critical manifold, Discrete and Continuous Dynamical Systems, Series B, 18, №2, 2013, 467-482
Download (317.7 KB)

2013 year
Authors: Krasnosel'skii A.

Unbounded sequences of cycles in general autonomous equations with periodic nonlinearities, Discrete and Continuous Dynamical Systems, Series S, 2013, 6, №4, 999-1016
Download (408.2 KB)

2011 year
Authors: Krasnosel'skii A.

System with periodic nonlinearities, Doklady mathematics, 83, №3, 2011, 328–331
Download (213.1 KB)

2010 year
Authors: Krasnosel'skii A.

Hopf Bifurcations at infinity. In "Modern methods in the theory of boundary value problems", Voronezh, VSU publ., 2010, 127-128 [Russian]
Download (102.6 KB)

2010 year
Authors: Krasnosel'skii A.

Singular Andronov-Hopf bifurcations at infinity, Automation and Remote Control, 2010, 72, 11, 2307-2319
Download (495.2 KB)

2010 year
Authors: Krasnosel'skii A.

Index at infinity and bifurcations of twice degenerate vector fields, Topological Methods in Nonlinear Analysis, 35, №1, 2010, 99-126
Download (351.9 KB)

2010 year
Authors: O'Ceallaigh S., Krasnosel'skii A., Pimenov A., Rachinskii D.

Fold bifurcations and linear stability analysis in systems with Preisach hysteresis, in ``Rate-Independent Evolutions and Material Modeling"" (Special Section of EQUADIFF 2007), T. Roubicek and U. Stefanelli (Eds.), Pubblicazione IMATI-CNR, 29PV10/27/0, Pavia, ISSN 1772-8964, 2010, 39-44
Go to publication

2009 year
Authors: Krasnosel'skii A.

Unbounded branches of periodic oscillations, Differentsialnye uravneniya, 2009, 45, 1-20 [Russian]
Download (1.4 MB)

2008 year
Authors: Krasnosel'skii A., Rachinskii D.I.

Bifurcations to unbounded sequence of cyclic branches of solutions, Abstracts of the Fifth International Conference on Differential and Functional Differential Equations, DFDE2008, Moscow, Russia, August 17-24, 2008, 38-39.
Download (53.8 KB)

2008 year
Authors: Krasnosel'skii A., I. Rachinskii D.

Nontrivial bifurcations at infinity. Proceedings of the Int. conference "Differential equations and topology", Moscow, 2008, 148-149 [Russian]
Go to publication Download (122.7 KB)

2008 year
Authors: Krasnosel'skii A., Rachinskii D.

On disconnected unbounded sets of forced oscillations, Doklady Mathematics, 2008, 78, No.2, 660-664
Download (192.6 KB)

2008 year
Authors: Kozyakin V., Krasnosel'skii A., D.I.Rachinskii

Arnold tongues for bifurcation from infinity, Discrete and Continuous Dynamical Systems - Series S, 1, №1 (2008) 107-116 .
Download (205.6 KB)

2008 year
Authors: Krasnosel'skii A., Rachinskii D.I.

Criterion of nonlinear resonance appearence in single-loop control system with saturation, Avtomatika i telemehanika, 8, 2008, 33-47 [Russian]
Download (379.1 KB)

2008 year
Authors: Bouse E., Krasnosel'skii A., Pokrovskii A.V., Rachinskii D.I.

Non-local Branches of Cycles, Bi-stability, and Mixed Mode Oscillations, Chaos, 18, №1, 015109 (2008).
Download (214.2 KB)

2008 year
Authors: Krasnosel'skii A.

Double degeneration in the problem on unbounded branches of forced oscillations, Doklady Mathematics, 77, №2, 2008, 170-174
Download (122 KB)

2008 year
Authors: Kozyakin V., Krasnosel'skii A., Rachinskii D.I.

Asymptotics of the Arnold tongues in problems at infinity, Discrete and Continuous Dynamical Systems- Series A, 2008, 20, №4, 989-1011.
Download (328 KB)

2007 year
Authors: Krasnosel'skii A., Pokrovskii A.V.

Topologically stable subharmonics of large periods and amplitudes, Differential equations, 43, №2 (2007) 218-245
Download (435.6 KB)

2006 year
Authors: Krasnosel'skii A., Pokrovskii A.V.

Dissipativity of pendulum with ferromagnetic friction, Automation and Remote Control, 67, 2 (2006) 221-232
Download (351 KB)

2006 year
Authors: Krasnosel'skii A., D.I.Rachinskii

Subharmonic bifurcation at infinity, Journal of Differential Equations, 226, 1, 2006, 30-53
Download (206.7 KB)

2006 year
Authors: Kozyakin V., Krasnosel'skii A., Rachinskii D.I.

Arnold Tongues in the Problem of Large-Amplitude Periodic Trajectories, Doklady Mathematics,74, 3 (2006) 821-827
Download (126.2 KB)

2005 year
Authors: Krasnosel'skii A., Rachinskii D.I.

On the number of branches of periodic solutions, EQUADIFF 2003, World Scientific Publishing, 2005, 246-248
Download (113.5 KB)

2005 year
Authors: Krasnosel'skii A., Rachinskii D.I.

On a number of solution branches at asymptotic bifurcation point, Functional analysis and applications, 39, 3 (2005) 194-206
Download (313.6 KB)

2005 year
Authors: Krasnosel'skii A., Rachinskii D.I.

Bifurcation of forced periodic oscillations for equation with Preisach hysteresis, Journal of Physics. Conference Series, 22, 2005, 93-102
Download (182.4 KB)

2004 year
Authors: Krasnosel'skii A., Pokrovskii A.V., Rachinskii D.I.

A comparison of guaranteed estimates for the rate of convergence of a class of iterative procedures, Automation and Remote Control, 65, 10 (2004) 1635-1640
Download (285.7 KB)

2004 year
Authors: Krasnosel'skii A., Rachinskii D.I.

Branching at infinity of solutions to equations with degeneration of multiplicity 2, Doklady Mathematics, 69, 1 (2004) 79-83
Download (238.4 KB)

2004 year
Authors: Krasnosel'skii A., Rachinskii D.I.

Remark on Hopf Bifurcation Theorem, Mathematische Nachrichten, 272, 2004, 95-103
Download (174 KB)

2004 year
Authors: Krasnosel'skii A., McInerney J., Pokrovskii A.V.

Sinchronized double frequency oscillations in a class of weakly resonant systems, Nonlinear Analysis. Theory, Methods & Applications, 57, 7-8, 2004, 929-949
Download (610.9 KB)

2004 year
Authors: Krasnosel'skii A., Pokrovskii A.V.

Large subharmonics of pendulum-like equations, In `The first 60 years of NONLINEAR ANALYSIS of JEAN MAWHIN`, Eds. M. Delgado, J.Lopez-Gomez, R.Ortega, A.Suarez, World Scientific Publishing, 2004, 103-116
Download (212.8 KB)

2003 year
Authors: Krasnosel'skii A., Rachinskii D.I.

On global branches of cycles and Hopf byfurcations, Proceedings of international conference "Modern problems on functional analysis and differential equations", Voronezh, 2003, 159-161 [Russian]
Download (93.9 KB)

2003 year
Authors: Krasnosel'skii A., Rachinskii D.I.

Nonlocal theorems on Hopf bifurcations, Abstracts of international conference Kolmogorov and contemporary mathematics, Moscow, 2003, 67-68
Download (97.7 KB)

2003 year
Authors: Krasnosel'skii A., Rachinskii D.I.

On a nonlocal condition for the existence of cycles of hysteresis systems, Automation and Remote Control, 64, 2 (2003) 231-251
Download (344.7 KB)

2003 year
Authors: Krasnosel'skii A., Rachinskii D.I., Schneider K.

Hopf bifurcations in resonans 2:1, Nonlinear Analysis, Theory, Methods & Applications, 52, 3, 2003, 943-960
Download (227.5 KB)

2003 year
Authors: Krasnosel'skii A., A.V. Pokrovskii

Remark on Rotation of Bilinear Vector Fields, Preprint No. 04/2003 of the School of Mathematics, Applied Mathematics and Statistics, National University of Ireland, University College, Cork, 2003, 1-9
Download (114.4 KB)

2003 year
Authors: Krasnosel'skii A., Pokrovskii A.V.

Subharmonics of large amplitudes in a semilinear Duffing oscillator, Doklady Mathematics, 68, 1 (2003) 84-88
Download (244.2 KB)

2003 year
Authors: Krasnosel'skii A., D.I.Rachinskii

On continuous branches of cycles in systems with nonlinearizable nonlinearities, Doklady Mathematics, 67, 2 (2003) 153-157
Download (228.8 KB)

2003 year
Authors: Krasnosel'skii A., Rachinskii D.I.

Continua of cycles of higher-order equations, Differential Equations, 39, 12 1690-1702 (2003)
Download (203.6 KB)

2003 year
Authors: Krasnosel'skii A., Rachinskii D.I.

On continuous branches of twice periodic solutions of some PDE, Functional Differential Equations, 10, 1-2, 2003, 291-301
Download (204 KB)

2002 year
Authors: Krasnosel'skii A., Rachinskii D.I., Mennicken R.

Small periodic solutions generated by sublinear terms, Journal of Differential Equations, 179, 2002, 97-132
Download (234.3 KB)

2002 year
Authors: Krasnosel'skii A., Mennicken R., Rachinskii D.I.

Cycle stability for Hopf bifurcation, generated by sublinear terms, Mathematische Nachrichten, 235, 2002, 171-195
Download (317.3 KB)

2002 year
Authors: Krasnosel'skii A., Rachinskii D.I.

On a bifurcation governed by hysteresis nonlinearity, Nonlinear Differential Equations and Applications, 9, 2002, 93-115
Download (284.2 KB)

2002 year
Authors: Krasnosel'skii A., Rachinskii D.I., Kuznetsov N.A.

On resonant differential equations with unbounded nonlinearities, Journal for Analysis and Applications, 21, 3, 2002, 639-668
Download (292.8 KB)

2002 year
Authors: Krasnosel'skii A., Rachinskii D.I.

On existence of cycles in autonomous systems, Doklady Mathematics, 65, 3, (2002) 344-349
Download (245.6 KB)

2001 year
Authors: Krasnosel'skii A., Rachinskii D.I.

Continua of Cycles in Hamiltonian Control Systems, Automation and Remote Control, 62, 2 (2001) 227-235
Download (253.8 KB)

2001 year
Authors: Krasnosel'skii A., Rachinskii D.I.

On continua of cycles in systems with hysteresis, Doklady Mathematics, 63, 3, 243-248 (2001)
Download (261.5 KB)

2001 year
Authors: Krasnosel'skii A., Pokrovskii A.V.

On subharmonics bifurcation in equations with homogeneous nonlinearities, Discrete and Continuous Dynamical Systems, 7, 7, 2001, 100-114
Download (278.7 KB)

2001 year
Authors: Krasnosel'skii A., Cross R., Pokrovskii A.V.

Time-dependent Preisach nonlinearities and their properties, Doklady Mathematics, 64, 3 (2001) 435-438
Download (92.9 KB)

2001 year
Authors: Bliman P.-A., Krasnosel'skii A., Rachinskii D.I.

On strong resonances for Hopf bifurcations in control systems, Automation and Remote Control, 62 2 (2001) 1783-1802
Download (389.3 KB)

Публикаций на странице:    Page: 1 234
Search for publications of A. Krasnosel'skii
Year of publication
from по
Author

Search phrase

Type of publication

Наличие в международных базах цитирования
Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site